An Orthogonal Tangential Group of Transformations of a 4-Dimensional Riemannian Manifold
Mathematica balkanica, Tome 11 (1997) no. 1-2, p. 57
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1997_11_1-2_a6,
author = {Raina Ivanova},
title = {An {Orthogonal} {Tangential} {Group} of {Transformations} of a {4-Dimensional} {Riemannian} {Manifold}},
journal = {Mathematica balkanica},
pages = {57},
year = {1997},
volume = {11},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_1997_11_1-2_a6/}
}
Raina Ivanova. An Orthogonal Tangential Group of Transformations of a 4-Dimensional Riemannian Manifold. Mathematica balkanica, Tome 11 (1997) no. 1-2, p. 57. http://geodesic.mathdoc.fr/item/MABA_1997_11_1-2_a6/